Alert archive / Alabama / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 56, NWS Mobile, AL

April 18, 2019Butler County, Crenshaw County, Alabama

NWS Mobile, AL issued this severe thunderstorm warning at Apr 18, 2019, 9:10 PM CDT for Butler County, Crenshaw County, Alabama. It was in force for 65 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 18, 2019, 9:10 PM CDT (02:10 UTC)
Expired
Apr 18, 2019, 10:15 PM CDT
In force
65 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Butler County, AL, Crenshaw County, AL

The radar

The Ft Rucker radar (KEOX), 85 km from the middle of the area, began a volume at 02:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 18, 3:49 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 2.2 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2019-04-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 12 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2019-04-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 290 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
12 J/kg
Mixed-layer CIN
-54 J/kg
Mixed-layer LCL
1464 m above ground
0-6 km bulk shear
73 kt
0-1 km storm-relative helicity
290 m²/s²
0-3 km storm-relative helicity
389 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

248 
WUUS54 KMOB 190210
SVRMOB
ALC013-041-190315-
/O.NEW.KMOB.SV.W.0056.190419T0210Z-190419T0315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mobile AL
910 PM CDT Thu Apr 18 2019

The National Weather Service in Mobile has issued a

* Severe Thunderstorm Warning for...
  Eastern Butler County in south central Alabama...
  Crenshaw County in south central Alabama...

* Until 1015 PM CDT.

* At 910 PM CDT, severe thunderstorms were located along a line
  extending from near Fort Deposit to McKenzie, moving east at 35
  mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Greenville, Luverne, Georgiana, Brantley, McKenzie, Rutledge,
  Glenwood, Petrey and Highland Home.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1100 PM CDT for south central
Alabama.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3153 8619 3150 8620 3149 8628 3153 8628
      3149 8640 3153 8640 3152 8680 3196 8665
      3196 8641 3204 8640 3205 8640 3205 8630
      3197 8630 3196 8619 3179 8620 3179 8615
      3166 8615 3162 8618 3162 8615 3154 8614
TIME...MOT...LOC 0210Z 257DEG 31KT 3198 8654 3153 8670 

HAIL...<.75IN
WIND...60MPH
 
$$
2 follow-up statements
736 
WWUS54 KMOB 190231
SVSMOB

Severe Weather Statement
National Weather Service Mobile AL
931 PM CDT Thu Apr 18 2019

ALC013-190240-
/O.CAN.KMOB.SV.W.0056.000000T0000Z-190419T0315Z/
Butler AL-
931 PM CDT Thu Apr 18 2019

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN BUTLER COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1100 PM CDT for south central
Alabama.

LAT...LON 3153 8619 3150 8620 3149 8628 3153 8628
      3149 8640 3153 8640 3153 8644 3196 8645
      3196 8641 3197 8640 3205 8640 3205 8630
      3197 8630 3196 8619 3179 8620 3179 8615
      3166 8615 3162 8618 3162 8615 3154 8614
TIME...MOT...LOC 0230Z 249DEG 37KT 3192 8643 3155 8636 

$$

ALC041-190315-
/O.CON.KMOB.SV.W.0056.000000T0000Z-190419T0315Z/
Crenshaw AL-
931 PM CDT Thu Apr 18 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR CRENSHAW COUNTY...

At 930 PM CDT, severe thunderstorms were located along a line
extending from 5 miles southeast of Logan to 3 miles north of Dozier,
moving east at 45 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Luverne, Brantley, Rutledge, Glenwood, Petrey and Highland Home. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1100 PM CDT for south central
Alabama.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3153 8619 3150 8620 3149 8628 3153 8628
      3149 8640 3153 8640 3153 8644 3196 8645
      3196 8641 3197 8640 3205 8640 3205 8630
      3197 8630 3196 8619 3179 8620 3179 8615
      3166 8615 3162 8618 3162 8615 3154 8614
TIME...MOT...LOC 0230Z 249DEG 37KT 3192 8643 3155 8636 

HAIL...<.75IN
WIND...60MPH
 
$$
005 
WWUS54 KMOB 190306
SVSMOB

Severe Weather Statement
National Weather Service Mobile AL
1006 PM CDT Thu Apr 18 2019

ALC041-190315-
/O.EXP.KMOB.SV.W.0056.000000T0000Z-190419T0315Z/
Crenshaw AL-
1006 PM CDT Thu Apr 18 2019

...THE SEVERE THUNDERSTORM WARNING FOR CRENSHAW COUNTY WILL EXPIRE AT
1015 PM CDT...
            
The storms which prompted the warning have weakened below severe
limits, and the warning will be allowed to expire.

A Tornado Watch remains in effect until 1100 PM CDT for south central
Alabama.

LAT...LON 3153 8619 3150 8620 3149 8628 3153 8628
      3149 8640 3153 8640 3153 8644 3196 8645
      3196 8641 3197 8640 3205 8640 3205 8630
      3197 8630 3196 8619 3179 8620 3179 8615
      3166 8615 3162 8618 3162 8615 3154 8614
TIME...MOT...LOC 0305Z 257DEG 31KT 3199 8609 3162 8602 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 18, 8:38 PM CDT, 32 minutes earlier.

Area forecast discussion, Apr 18, 8:38 PM CDT, 32 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Mobile AL
838 PM CDT Thu Apr 18 2019

.DISCUSSION...See updated information for land areas below.

&&

.UPDATE...Thunderstorms continue to fire along a wide band
moving eastward over middle sections of the forecast area. Have
had several reports of trees and power lines down across the
western half of the forecast area mostly from bowing segments
along the line with maybe a few short lived tornadoes. Expect
this line of storms to continue moving east across the eastern
half of the forecast area this evening likely leading to more wind
damage especially before it clears to the east a few hours after
midnight. To the west another line of thunderstorms has developed
over LA stretching into MS moving east likely moving into western
sections of the forecast area in the next hour or so. Near the
surface a well defined meso low has developed near the AL/MS
border this evening progged to shift north northeast through the
remainder of tonight. Further east reasonable instability is still
noted with mixed layer capes generally around 1000 j/kg over the
northern half of the forecast area and about 1500 j/kg further
south to the coast combined with very high vertical shear in the
boundary layer likely leading to more bowing segments and short
live tornadoes before the main band moves off to the east 2 to 3
hours after midnight. For the second round of storms we will
likely keep the severe threat up for now though we do see winds
veering to the sw over MS and LA which should lower the threat for
tornadoes though maintaining threat for the damaging straight
line winds for now. Stay tuned for further updates as this next
system continuous approach from the west. 32/ee

&&

.PREV DISCUSSION... /issued 657 PM CDT Thu Apr 18 2019/

DISCUSSION...Updated for latest aviation discussion below.

AVIATION...
00Z issuance...Expect MVFR to IFR cigs through about 19.09z
then mostly MVFR cigs through 20.00z. Lower cigs and visibilities
in scattered to numerous showers and thunderstorms through about
19.09z then mostly in low cigs with scattered showers through
20.00z. Winds will be southeast at 15 to 25 knots with gusts to
40 knots through about 19.04z shifting south then southwest
through 19.08z then slowly shifting west to northwest through at
15 to 20 knots with gusts to 30 knots through 20.00z. 32/ee

PREV DISCUSSION... /issued 422 PM CDT Thu Apr 18 2019/

NEAR TERM /Now Through Friday/...Stay weather aware tonight.
Upper air analysis shows a lead mid to upper level impulse of
energy ejecting northeast over the upper TX coast and up across
Louisiana. This has created an area of high level diffluence
supporting a continued enhancement of convection and concentrated
lightning upstream. Satellite imagery shows a MCS spreading
eastward across the Lower MS Delta to off the LA coast. The pre-
storm environment will continue to show destabilization thru the
course of the day into the evening with the slow eastward
migration of a well defined 1000-850 mb theta-e moisture axis and
warm sector. At same time, the low level wind profiles strengthen
markedly with 850mb south to southwest flow increasing to 50 to
60 kts between late afternoon and continuing east tonight. 0-6km
Bulk Shear values to increase to as high as ~60 knots favoring an
increased severe weather potential. An assessment of wet bulb zero
heights are fairly high which would mitigate occurrence of large
hail. Thus, the highest confidence of threats continue to be
concentrated on damaging straight line winds in excess of 70 mph
as higher momentum air mixes to the surface in rear flank
downdrafts with the passage of any bowing convective line
segments. The latest probabilities for damaging winds from the
storm prediction center is a healthy 45% and focused over interior
southeast MS and interior southwest AL tonight. A 30% probability
for damaging winds is outlooked elsewhere. There is also a risk
for tornadoes as these appear to be more probable in any discrete
cells that form out ahead of the main line. A few strong tornadoes
cannot be ruled out. No changes made to Day 1 severe weather
threat which is maintained at enhanced area-wide. The high
resolution convection allowing models (CAM's) still show some
divergence on timing and evolution of convective mode.
Initializing convective trends upstream with the CAMs suggest lead
area of storms moving in over southeast MS by the close of the
afternoon with some momentary weakening. By tonight a more
organized area of storms is progged to move across with better
dynamics in place. Widespread rainfall amounts between one to two
inches are favored, with higher amounts possible as the passage of
the strongest storms will likely contain heavy rain rates causing
potential of flooding in poorly drained lower lying and urban
areas. A limited flooding threat is maintained.

Wind advisory continues area-wide through late tonight. High risk
of dangerous to potentially deadly rip currents and high surf
continues along the beaches.

Friday, A frontal boundary will be east of the area while axis of
large upper low pivots eastward over the TN River Valley. Plenty
of clouds are forecast to wrap around this feature and remain in
place thru the day. With northwest flow and clouds, daytime highs
lower. Coolest numbers are expected over the interior where highs
look to hover in the lower 60s. A small PoP continues on Friday
with upper system close by. /10

SHORT TERM /Friday night Through Sunday night/...Skies will
gradually clear Friday night as the upper low moves to the north
and east. A northwest flow aloft will prevail through the weekend
with a cooler and drier airmass moving into the area through
Sunday night. /13

LONG TERM /Monday Through Thursday/...Temperatures will modify
back into the upper 70s and low 80s Monday into Tuesday as upper
ridging builds over the area. Moisture levels begin to increase on
Wednesday into Thursday as a cold front approaches the area. This
will bring increasing chances of rain to the area late in the
period. /13

MARINE...Main impacts over the coastal waters in the near term
will be the passage of strong to locally severe storms tonight with
perhaps a few tornadoes ahead of an eastward moving cold front.
Front makes passage late tonight and brings a moderate to strong
west to northwest flow. Frequent wind gusts to gale force likely
thru late tonight over the open Gulf waters. A gale warning is now
in place for this. Elsewhere, small craft advisories look to hold in
place for some time, with criteria now looking to be met well into
Saturday. Marine conditions improve by late in the weekend into the
first of next week as surface high pressure moves east over the
area. /10

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Wind Advisory until 3 AM CDT Friday for ALZ051>060-261>266.

     High Rip Current Risk through late Friday night for ALZ265-266.

     High Surf Advisory until 6 PM CDT Friday for ALZ265-266.

FL...Wind Advisory until 3 AM CDT Friday for FLZ201>206.

     High Rip Current Risk through late Friday night for FLZ202-204-
     206.

     High Surf Advisory until 6 PM CDT Friday for FLZ202-204-206.

MS...Wind Advisory until 3 AM CDT Friday for MSZ067-075-076-078-079.

GM...Small Craft Advisory from 4 AM Friday to 11 PM CDT Saturday for
     GMZ650-655-670-675.

     Gale Warning until 4 AM CDT Friday for GMZ650-655-670-675.

     Small Craft Advisory until 10 AM CDT Saturday for GMZ630>636.

&&

This product is also available on the web at:
http://weather.gov/mob
Hazardous weather outlook, Apr 18, 2:58 PM CDT, 6 hours 12 minutes before
Hazardous Weather Outlook
National Weather Service Mobile AL
258 PM CDT Thu Apr 18 2019

ALZ265-266-FLZ202-204-206-192000-
Mobile Coastal-Baldwin Coastal-Escambia Coastal-Santa Rosa Coastal-
Okaloosa Coastal-
258 PM CDT Thu Apr 18 2019

...HIGH RIP CURRENT RISK IN EFFECT UNTIL 6 PM CDT THIS EVENING...
...WIND ADVISORY IN EFFECT UNTIL 3 AM CDT FRIDAY...
...HIGH SURF ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 PM CDT
FRIDAY...
...HIGH RIP CURRENT RISK IN EFFECT FROM FRIDAY EVENING THROUGH LATE
FRIDAY NIGHT...

This Hazardous Weather Outlook is for southwest Alabama and
northwest Florida.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   High Rip Current Risk.
   Wind Advisory.
   High Surf Advisory.

Strong to severe storms likely to bring impacts through tonight. Main
threats will be damaging winds along with a few tornadoes. A few
tornadoes could be strong. Locally heavy rain may lead to some
instances of flooding.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   High Surf Advisory.
   High Rip Current Risk.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed tonight.

ALZ051>060-261>264-FLZ201-203-205-192000-
Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-
Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central-
Baldwin Central-Escambia Inland-Santa Rosa Inland-Okaloosa Inland-
258 PM CDT Thu Apr 18 2019

...WIND ADVISORY IN EFFECT UNTIL 3 AM CDT FRIDAY...

This Hazardous Weather Outlook is for south central Alabama,
southwest Alabama and northwest Florida.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Wind Advisory.

Strong to severe storms likely to bring impacts through tonight. Main
threats will be damaging winds along with a few tornadoes. A few
tornadoes could be strong. Locally heavy rain may lead to some
instances of flooding.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

The probability for hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed tonight.

MSZ067-075-076-078-079-192000-
Wayne-Perry-Greene-Stone-George-
258 PM CDT Thu Apr 18 2019

...TORNADO WATCH 83 IN EFFECT UNTIL 9 PM CDT THIS EVENING...
...WIND ADVISORY IN EFFECT UNTIL 3 AM CDT FRIDAY...

This Hazardous Weather Outlook is for southeast Mississippi.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Tornado Watch.
   Wind Advisory.

in addition to severe storms tonight, locally heavy rain may lead to
some instances of flooding.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

The probability for hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed tonight.

GMZ630>634-636-192000-
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
Perdido Bay-Pensacola Bay System-Eastern Choctawhatchee Bay-
258 PM CDT Thu Apr 18 2019

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM CDT SATURDAY...

This Hazardous Weather Outlook is for the coastal waters of Alabama
and northwest Florida.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Small Craft Advisory.

Strong to severe storms likely to bring impacts through tonight. Main
threats will be damaging winds along with a few tornadoes. Locally
heavy rain likely to reduce visibility to below a mile at times.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Small Craft Advisory.

GMZ650-655-670-675-192000-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola FL
out 20 NM-Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
258 PM CDT Thu Apr 18 2019

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING...
...GALE WARNING IN EFFECT FROM 7 PM THIS EVENING TO 4 AM CDT
FRIDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM FRIDAY TO 11 PM CDT
SATURDAY...

This Hazardous Weather Outlook is for the coastal waters of Alabama
and northwest Florida.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Small Craft Advisory.
   Gale Warning.

Strong to severe storms likely to bring impacts through tonight. Main
threats will be damaging winds along with a few tornadoes. Locally
heavy rain likely to reduce visibility to below a mile at times.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Small Craft Advisory.

GMZ635-192000-
Western Choctawhatchee Bay-
258 PM CDT Thu Apr 18 2019

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM CDT SATURDAY...

This Hazardous Weather Outlook is for the coastal waters of Alabama
and northwest Florida.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Small Craft Advisory.

Strong to severe storms likely to bring impacts through tonight. Main
threats will be damaging winds along with a few tornadoes. Locally
heavy rain likely to reduce visibility to below a mile at times.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Small Craft Advisory.

In the hours before

Local storm report, Apr 18, 7:52 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
752 PM CDT THU APR 18 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     TSTM WND DMG     RICHTON                 31.35N 88.94W
04/18/2019                   PERRY              MS   BROADCAST MEDIA

            TREES DOWN AND ROOF DAMAGED IN THE TOWN OF
            RICHTON. REPORT VIA SOCIAL MEDIA AND TIME
            ESTIMATED BY RADAR.

&&

BB
Special weather statement, Apr 18, 8:16 PM CDT, 54 minutes before
Special Weather Statement
National Weather Service Mobile AL
816 PM CDT Thu Apr 18 2019

ALZ054>057-060-190215-
Wilcox AL-Monroe AL-Conecuh AL-Butler AL-Covington AL-
816 PM CDT Thu Apr 18 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...BUTLER...EASTERN MONROE...SOUTHEASTERN WILCOX...CONECUH
AND NORTHWESTERN COVINGTON COUNTIES UNTIL 915 PM CDT...

At 816 PM CDT, the strong thunderstorms were located along a line
extending from 6 miles northeast of Beatrice to 6 miles north of I65
And AL 113, and moving east at 30 mph.

Winds gusts of 40 to 50 mph will be possible with these storms.

Locations impacted include...
Greenville, Evergreen, Peterman, Georgiana, McKenzie, Castleberry,
Excel, Beatrice, Repton, Pine Apple and I65 And US 84.

A Tornado Watch remains in effect until 1100 PM CDT for south central
Alabama.

LAT...LON 3126 8673 3126 8742 3194 8717 3194 8645
TIME...MOT...LOC 0116Z 269DEG 24KT 3181 8714 3129 8735
Special weather statement, Apr 18, 8:39 PM CDT, 31 minutes before
Special Weather Statement
National Weather Service Mobile AL
839 PM CDT Thu Apr 18 2019

MSZ067-075-076-190245-
Perry MS-Greene MS-Wayne MS-
839 PM CDT Thu Apr 18 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...PERRY...WAYNE AND GREENE COUNTIES UNTIL 945 PM CDT...

At 839 PM CDT, the strong thunderstorms were located along a line
extending from near Tuckers Crossing to Mclaurin, and moving east at
50 mph.

Half inch hail and wind gusts of 45 to 55 mph will be possible with
these storms.

Locations impacted include...
Waynesboro, Richton, Leakesville, Clara, Beaumont, New Augusta, State
Line and Buckatunna.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 900 PM CDT for southeastern
Mississippi.

LAT...LON 3143 8915 3143 8894 3177 8894 3184 8876
      3185 8863 3189 8848 3113 8846 3110 8915
TIME...MOT...LOC 0139Z 252DEG 41KT 3161 8913 3118 8919
Local storm report, Apr 18, 8:47 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
847 PM CDT THU APR 18 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0736 PM     TSTM WND DMG     STOCKTON                30.99N 87.86W
04/18/2019                   BALDWIN            AL   BROADCAST MEDIA

            VIEWER REPORTS TREES DOWN IN STOCKTON, AL
            VIA BROADCAST MEDIA. TIME ESTIMATED BY
            RADAR.

&&

DRJ
Local storm report, Apr 18, 8:53 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
853 PM CDT THU APR 18 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     TSTM WND DMG     5 ESE COFFEEVILLE       31.74N 88.01W
04/18/2019                   CLARKE             AL   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTS A TREE DOWN NEAR
            HIGHWAY 84 AND WINN RD. TIME ESTIMATED BY
            RADAR.

&&

DRJ
Local storm report, Apr 18, 9:02 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
902 PM CDT THU APR 18 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0703 PM     TSTM WND GST     1 ENE PINTO ISLAND      30.68N 88.01W
04/18/2019  M64 MPH          GMZ630             AL   MESONET

            MESONET STATION FW3662 NEAR PINTO ISLAND
            RECORDED A WIND GUST OF 64 MPH.

&&

DRJ

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 18, 7:08 PM CDTSevere Thunderstorm WarningMOBBaldwin, Clarke, Conecuh, Escambia, Mobile, Monroe and 1 more67 min
Apr 18, 7:13 PM CDTSevere Thunderstorm WarningMOBButler, Clarke, Conecuh, Monroe, Wilcox62 min
Apr 18, 7:19 PM CDTSpecial Marine WarningMOB116 min
Apr 18, 8:13 PM CDTSevere Thunderstorm WarningMOBBaldwin, Escambia62 min
Apr 18, 8:16 PM CDTSpecial Weather StatementMOBButler, Conecuh59 min
Apr 18, 8:24 PM CDTSevere Thunderstorm WarningMOBButler, Conecuh, Covington, Monroe51 min
Apr 18, 8:34 PM CDTSevere Thunderstorm WarningMOBButler, Wilcox41 min
Apr 18, 9:28 PM CDTSpecial Weather StatementMOBCovington47 min
Apr 18, 9:39 PM CDTSevere Thunderstorm WarningMOBChoctaw, Clarke, Washington51 min
Apr 18, 10:29 PM CDTSpecial Weather StatementMOBClarke, Washington46 min
Apr 18, 11:59 PM CDTSpecial Weather StatementMOBButler, Conecuh, Covington, Crenshaw46 min
Apr 19, 12:12 AM CDTSevere Thunderstorm WarningMOBButler, Conecuh, Covington, Crenshaw48 min
Apr 19, 12:29 AM CDTSpecial Marine WarningMOB91 min
Apr 19, 1:02 AM CDTSpecial Weather StatementMOBCovington, Crenshaw58 min
Apr 19, 1:28 AM CDTSevere Thunderstorm WarningMOBCrenshaw27 min
Apr 19, 2:02 AM CDTSpecial Marine WarningMOB88 min
Apr 19, 2:09 AM CDTSpecial Weather StatementMOBCovington, Crenshaw, Escambia51 min
Apr 19, 2:14 AM CDTAreal Flood AdvisoryMOBButler, Conecuh, Covington, Crenshaw, Escambia3 hr
Apr 19, 3:11 AM CDTSpecial Weather StatementMOBCovington, Crenshaw49 min
Apr 19, 3:19 AM CDTSpecial Marine WarningMOB86 min
Apr 19, 10:28 AM CDTRiver Flood WarningMOBEscambia48 hr
Apr 19, 5:39 PM CDTSpecial Marine WarningMOB35 min
Apr 19, 5:41 PM CDTSpecial Weather StatementMOBBaldwin19 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.